Bactrim Nausea Pregnancy, Septra Ds, Bactrim Ds, Bacterial Vaginosis, Mg Tabs
I got a positive culture back for bacterial vaginosis which is quite common, and was prescribed bactrim DS (was given septra ds which is the same thing). that are only 160 mg tabs for 10 days 2 times a day. I was fine for about 3 days, on the 4th day I had ... more »
I got a positive culture back for bacterial vaginosis which is quite common, and was prescribed bactrim DS (was given septra ds which is the same thing). that are only 160 mg tabs for 10 days 2 times a day. I was fine for about 3 days, on the 4th day I had decreased energy, pain in my left calf, and I was very irritable and felt nauseated and dizzy after taking the pill, I also felt cramping in my lower back and sides. On the 5th day, I had the same symptoms, on the 6th day I started to have stiffness in my neck, and I was nauseated and came close to vomiting. On what would be the 7th day my neck was stiff but wasn't worrying me too much not enough to make me think something was wrong, and I went to the doctor to find out if I was pregnant or not and sure enough I am! So I asked her then, could I be having an allergic reaction to the bactrim? My nurse said no, its probably related to my pregnancy. Now, I've been pregnant before and NEVER have I experienced neck pain at 4 weeks pregnant.. And most people will say "irritability, nausea, pregnancy related!" This is irregular. because when I don't take it, I am perfectly fine. after I got home the pain got progressively worse as the night went on. So I didn't take the evening dose. I went into the doctor on what would be the 8th day with so much neck pain I could hardly drive myself there, they told me nothing was wrong and told them I am positive that I am having a reaction to the bactrim. they said its probably just a cold. That if i were to have a reaction it would have been only in the first few days. They told me to continue use with the bactrim and relieve the pain with Tylenol, cold/hot compresses yadda yadda. Mind YOU as they are saying I can not move my neck even to look at the doctor to my right. I had to ask him to move in front of me, so I could see him! I know my body. While having it out of my system for the short time, i took Tylenol and felt amazing, i could turn my head, was making enchiladas! but since I took the morning dose, by the evening I was in agony. The pain is predominantly on the left side on the back of my neck, from the nape and base of my skull spreading down to my shoulders and back. It has also spread to behind my ears and on the left side of my skull. the Right side is not nearly as painful, I'm wondering if it might have something to do with being left handed. And I know I shouldn't have continued using that antibiotic, but I did. Doctors orders aren't always good orders. NOW I AM IN SO MUCH PAIN... I took it again this morning, thinking "my doctor would only prescribe this if he thought the risk of the side effects is worth the cure." And its gotten much worse. nothing has helped. I can only take Tylenol every 4-6 hours, and it only lasts about one hour if even that. I am exhausted, and the pain when i woke up made me nauseated, trust me I KNOW what morning sickness feels like. I was dizzy and nauseated from the sheer pain, and I have been so restless from the pain. I'm done using it, and I will tell my doctor that I refuse to use antibiotics in the future as well. I'm really upset, I know my body. I know what I am feeling, and it literally feels like there is an attack on my neck from the bactrim, and its spreading.